MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; FLOW DIVERTER

MICROVENTION, INC. FRED X21; FLOW DIVERTER
Model Number FREDX3013-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 09/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during treatment of a ruptured m3 aneurysm, the proximal vasculature was reported to be tortuous.The fred was successfully deployed.The patient was reported to wake up okay.Approximately 2 hours post procedure deficit was reported.A scan revealed a huge iph and was sent to the or for a stat craniotomy.The cause of the iph is unknown.The patient was reported 1-5-1 on gcs and intubated.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be verified.The instructions for use (ifu) identifies rupture as a potential complication associated with use of the device.

Brand Name
FRED X21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key15617797
Report Number2032493-2022-00406
Device Sequence Number20818566
Product Code OUT
UDI-Device Identifier00842429114254
UDI-Public(01)00842429114254(11)210426(17)240331(10)0000145838
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFREDX3013-PMA
Device Catalogue NumberFREDX3013
Device Lot Number0000145838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown